# SDR SWAA022402

- Difficulty date: October 12, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 62,980 hours, 68,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C20843
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOUND FUSELAGE SKIN CRACKED AT AFT LOWER CORNER OF AIRSTAIR CUTOUT, BS 348 AND STR 20L.  REPAIRED SKIN PER SWA EA.
